PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Rational torsion points on Jacobians of modular curves

Volume 172 / 2016

Hwajong Yoo Acta Arithmetica 172 (2016), 299-304 MSC: 11G10, 11G18, 14G05. DOI: 10.4064/aa8140-12-2015 Published online: 3 December 2015


Let $p$ be a prime greater than 3. Consider the modular curve $X_0(3p)$ over $\mathbb Q$ and its Jacobian variety $J_0(3p)$ over $\mathbb Q$. Let $\mathcal T(3p)$ and $\mathcal C(3p)$ be the group of rational torsion points on $J_0(3p)$ and the cuspidal group of $J_0(3p)$, respectively. We prove that the $3$-primary subgroups of $\mathcal T(3p)$ and $\mathcal C(3p)$ coincide unless $p\equiv 1 \pmod 9$ and $3^{(p-1)/3} \equiv 1 \pmod {p}$.


  • Hwajong YooCenter for Geometry and Physics
    Institute for Basic Science (IBS)
    Pohang 37673, Republic of Korea

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image